# SDR IXXA08SMN123S

- Difficulty date: April 10, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 99,983 hours, 32,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S2772660
- Condition: Corroded
- Location: Fuselage
- Part time: 99,983 hours, 32,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT NUMBER 3 TRACK WITH CORROSION AT STATION 590.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED EXINTING SPLICES (FWD SIDE) AND REMOVED SEGMENT OF DAMAGED TRACK.  FABRICATED SPLICES.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW SEGMENT OF TRACK AND SPLICES IAW DC8 SRM 53-2-3 FIGURE 14 PAGES 49-50, DC8 SRM 51-1-8 PAGES 17-18,DC8 SRM 53-2-3 FIGURE 12, DC8 SRM 51-1-8B, 53-7-3 FIGURE 3E ITEM "H", 51-2-0 FIGURE 50 SHEET 73, 51-3-0, AND 51-3-1.
